User menu

Renormalization-group and the Ginzburg-landau Equation

Bibliographic reference Bricmont, Jean ; Kupiainen, Antti. Renormalization-group and the Ginzburg-landau Equation. In: Communications in Mathematical Physics, Vol. 150, no. 1, p. 193-208 (1992)
Permanent URL
  1. Aronson, D.G., Weinberger, H.F.: Multidimensional nonlinear diffusion arising in population genetics. Adv. Math.30, 33–76 (1978)
  2. Ben-Jacob, E., Brand, H., Dee, G., Kramers, L., Langer, J.S.: Pattern propagation in nonlinear dissipative systems. Physica14D, 348–364 (1985)
  3. Bramson, M.: Convergence of solutions of the Kolmogorov equation to traveling waves. Mem. of the Am. Math. Soc.44, nr. 285, 1–190 (1983)
  4. Bricmont, J., Kupiainen, A., Lin, G.: Renormalization group and asymptotics of solutions of nonlinear parabolic equations. To appear in Commun. Pure Appl. Math.
  5. Bricmont, J., Kupiainen, A.: In preparation
  6. Collet, P., Eckmann, J.-P.: Solutions without phase-slip for the Ginsburg-Landau equation. Commun. Math. Phys. (1992)
  7. Collet, P., Eckmann, J.-P.: Space-time behaviour in problems of hydrodynamic type: a case study. Preprint (1992)
  8. Collet, P., Eckmann, J.-P., Epstein, H.: Diffusive repair for the Ginsburg-Landau equation. Helv. Phys. Acta65, 56–92 (1992)
  9. Dee, G.: Dynamical properties of propagating front solutions of the amplitude equation. Physica15D, 295–304 (1985)
  10. Goldenfeld, N., Martin, O., Oono, Y., Liu, F.: Anomalous dimensions and the renormalization group in a nonlinear diffusion process. Phys. Rev. Lett.64, 1361–1364 (1990)
  11. Goldenfeld, N., Martin, O., Oono, Y.: Asymptotics of partial differential equations and the renormalization group. To appear in the Proc. of the NATO ARW on Asymptotic beyond all orders. Ed. by S. Tanveer, Plenum Press